MathSciNet Relay Station
MathSciNet bibliographic data
MR1469294 (98c:03127) 03G12 (81P10)
Chovanec, Ferdinand; Kôpka, František Boolean D-posets. Quantum structures (Liptovský Ján, 1995). Tatra Mt. Math. Publ. 10 (1997), 183–197.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement